Normality and Quotients in Crossed Modules and Group-groupoids


MUCUK O. , ŞAHAN T. , ALEMDAR N.

APPLIED CATEGORICAL STRUCTURES, vol.23, no.3, pp.415-428, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s10485-013-9335-6
  • Title of Journal : APPLIED CATEGORICAL STRUCTURES
  • Page Numbers: pp.415-428

Abstract

We consider the important equivalence between crossed modules and group-groupoids, and show how normality and quotient concepts are related in these two categories.